# SDR SIMA200617002

- Difficulty date: June 16, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALSO, F/A REPORTED AN OIL SMELL IN THE CABIN.  THIS WAS DURING FLIGHT.  NO EMERGENCY DECLARED AND A/C LANDED WITHOUT INCIDENT.  RAI NR 2 ENGINE, OPS CHECK GOOD, FCF PASSED.  AIRCRAFT RETURNED TO SERVICE.  (M)
